My last period started a month back. The next week I was on a Z pack for a throat infection. I have not gotten my period this month. I am 7 to 10 days late. Took six different brands, etc. Pregnancy tests are all negative. What could be causing this late period? I am under a lot of stress also.
Welcome to icliniq.com.
The fact that urine pregnancy test is negative, and as this is the first time that your menses have been delayed and there is a likely cause present- the throat infection and the stress factor during this month. So, stress as we know that it can easily cause hormonal imbalances which can delay menses, you are likely experiencing a stress delay.
As you are already delayed by 10 days you can either opt for a withdrawal bleed with Progesterones now or wait for a week to allow menses to return naturally and if not, then use Progesterone pills for withdrawal bleed to initiate menses. Please maintain a menstrual calendar for the next three months to understand the pattern of your menses to ascertain the need for treatment for oligomenorrhoea.
Thank you doctor,
Since six tests for pregnancy are negative I assume I can safely rule that out?
Welcome back to icliniq.com.
Yes, of course. There is no pregnancy as all urine pregnancy tests with different brands are negative. Urine pregnancy test is highly sensitive after eight days post missed periods. So you can rest assured that the delay is likely to be stress induced.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I suggest you do a serum beta hCG blood test and repeat the same after 48 hours ... If the beta hCG is not increasing and falling and g... Read fullWhich tests should I undergo to determine hormonal imbalance?
.. called gynecomastia which is quite common and needs treatment due to cosmetic reasons. First of all, this may be natural following obesity or due to hormonal imbalance inside you. You need a checkup whether there is any hormonal imbalance. A testi... Read fullIs it difficult to conceive with hormonal imbalance?
.. and prolactin levels are high and you have been rightly started on Glucophage (Metformin) and a dopamine agonist. This will help bring down the levels over the next two to three weeks and shall help balance your hormones. If the menses are missing... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now